# SDR ABXA201010130137

- Difficulty date: October 7, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Condition: Out Of Position
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK WATER DRAIN FLEX LINE CHAFING INTO THE RIB JUST FWD OF THE WATER SPRAY NOZZLE.  REPAIRED IAW REA B657-58978-MR.
